UM  > 科技學院  > 數學系
The largest eigenvalue distribution of the laguerre unitary ensemble
Shulin LYU; Yang CHEN
2017-03
Source PublicationActa Mathematica Scientia
ISSN0252-9602
Volume37Issue:2Pages:439-462
Abstract

We study the probability that all eigenvalues of the Laguerre unitary ensemble of n by n matrices are in (0, t), that is, the largest eigenvalue distribution. Associated with this probability, in the ladder operator approach for orthogonal polynomials, there are recurrence coefficients, namely, αn(t) and βn(t), as well as three auxiliary quantities, denoted by rn(t), Rn(t), and σn(t). We establish the second order differential equations for both βn(t) and rn(t). By investigating the soft edge scaling limit when α = O(n) as n → ∞ or α is finite, we derive a PII , the σ-form, and the asymptotic solution of the probability. In addition, we develop differential equations for orthogonal polynomials Pn(z) corresponding to the largest eigenvalue distribution of LUE and GUE with n finite or large. For large n, asymptotic formulas are given near the singular points of the ODE. Moreover, we are able to deduce a particular case of Chazy’s equation for ̺(t) = Ξ′ (t) with Ξ(t) satisfying the σ-form of PIV or PV .

KeywordDifferential Equations Orthogonal Polynomials Painlev´e Equations
DOI10.1016/S0252-9602(17)30013-9
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000398760600012
全文获取链接
引用统计
被引频次[WOS]:2   [WOS记录]     [WOS相关记录]
Document TypeJournal article
专题DEPARTMENT OF MATHEMATICS
Corresponding AuthorShulin LYU
AffiliationDepartment of Mathematics, University of Macau, Avenida da Universidade, Taipa, Macau, China
First Author AffilicationUniversity of Macau
Corresponding Author AffilicationUniversity of Macau
推荐引用方式
GB/T 7714
Shulin LYU,Yang CHEN. The largest eigenvalue distribution of the laguerre unitary ensemble[J]. Acta Mathematica Scientia,2017,37(2):439-462.
APA Shulin LYU,&Yang CHEN.(2017).The largest eigenvalue distribution of the laguerre unitary ensemble.Acta Mathematica Scientia,37(2),439-462.
MLA Shulin LYU,et al."The largest eigenvalue distribution of the laguerre unitary ensemble".Acta Mathematica Scientia 37.2(2017):439-462.
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
Google Scholar
中相似的文章 Google Scholar
[Shulin LYU]的文章
[Yang CHEN]的文章
Baidu academic
中相似的文章 Baidu academic
[Shulin LYU]的文章
[Yang CHEN]的文章
Bing Scholar
中相似的文章 Bing Scholar
[Shulin LYU]的文章
[Yang CHEN]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。